# SDR SWIA2025031701126

- Difficulty date: November 26, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FS 220.00 ON EXTERNAL AIRCRAFT SKIN BETWEEN STGR 23R - 24R. MARKED.     (C-CHECK RO 3/14/2025)    REPAIRED DENT AT FS 220.00 ON EXTERNAL AIRCRAFT SKIN BETWEEN STGR 23R - 24R PER REO 670-53-11-2067 REV -- DATER 2024-12-27. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
